MAUDE Adverse Event Report: Medos International SARL DELTAXSFT; Device, Vascular, for Promoting Embolization

Medos International SARL DELTAXSFT; Device, Vascular, for Promoting Embolization
Catalog Number DLX100153
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction

Brand Name
DELTAXSFT
Common Device Name
Device, Vascular, for Promoting Embolization
Manufacturer (Section D)
Medos International SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
Cerenovus, Inc. (Fremont)
47709 fremont blvd.
fremont CA 94538
Manufacturer Contact
katie seppa
31 technology dr.
irvine, CA 92618
+1(513)337-8052
MDR Report Key50809177
Report Number3008114965-2026-01244
Device Sequence Number8597191
Product Code KRD
UDI-Device Identifier10886704077268
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLX100153
Device Lot Number2232564S
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown